The modified weibull distribution for asset returns: reply
Yannick Malevergne,
V. Pisarenko and
D. Sornette
Quantitative Finance, 2006, vol. 6, issue 6, 451-451
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680600902520 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: The modified weibull distribution for asset returns: reply (2006)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:6:y:2006:i:6:p:451-451
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20
DOI: 10.1080/14697680600902520
Access Statistics for this article
Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral
More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().